# SDR TWAA9791002

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 10 - DURING LANDING, THE EMERGENCY FLOOR LIGHTING ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS INC.  OPERATIONAL CHECK NORMAL.  (M)
